On Friday I was given amoxicillin for strep throat. Today is Monday, and my throat still really hurts and has white stuff on it, but over the weekend I also developed sore swollen gums that bleed when I brush my teeth and about 10 canker sores on my lips and tongue. Eating is basically impossible. Drinking water is painful. I'm also exclusively breastfeeding a 3 month old, so I'm really worried about not being able to eat. Could these things be signs of something else or just side effects of either the strep or antibiotics? Please help!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2011 • 6 answers
Posted 27 Nov 2015 • 0 answers
Posted 20 Apr 2016 • 3 answers
I have a question? Inside my vagina lip I have what looks like a canker sore. Ive been taking amoxi?
Posted 21 May 2016 • 0 answers
Posted 28 Sep 2017 • 0 answers